# SDR ABXA020223

- Difficulty date: September 16, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 57,248 hours, 61,437 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: 591140617
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4 LEFT, CRACKED AT F.S. 200. REPLACED LONGERON IAW DC-9 SRM.
